# SDR AU960383

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747312
- Engine: Pwa JT9D7R4G2
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 65B903633
- Condition: Worn
- Location: Engine Mounting
- Component: 65B903632
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO4 ENGINE FORWARD ENGINE MOUNT ASSEMBLY PNO 65B90363-3 AND AFT  ENGINE MOUNT ASSEMBLY PNO 65B90363-2 ATTACHMENT LUG BUSHES WORN -WEAR ALSO TO AFT MOUNT ATTACHMENT BOLTS
